# SDR CAL951111

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Part number: 995823879
- Condition: Cracked
- Location: Bs 1109
- Part time: 66,763 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .75 INCH CRACK IN BELT FRAME AT STA 1109, LONGERON 1.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-11-4, FIGURE 4.  (X)
